# SDR CALA2014120801504

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500C RT CABIN FRAME CRACKED, LOCATED BETWEEN STRINGER 8RT & 9RT, FOUND VISUALLY.  INSTALLED REPAIR IAW EA 5310-04716 REV H.  SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.
